# SDR 95ZZZX5067

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Monitor
- Condition: Error Codes
- Location: Servo System
- Part time: 568 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONTINUAL ERROR CODES GENERATED IN-FLIGHT.  REMOVED AND REPLACED.
